# SDR ASOA20121126147

- Difficulty date: November 26, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 29,012 hours, 28,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1202033447
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  THE FUSELAGE SKIN AT FR 75 ON EITHER SIDE OF STRINGER 2R WAS FOUND TO HAVE TWO CRACKS ONE APPROX .039" AND 1 APPROX .157" LONG.  MX PERFORMED A DOUBLER REPAIR ON THE AFFECTED AREA, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE ON 12/02/12.
